Browse "MA-Journal Papers(저널논문)" byAuthorMasuda, M

Showing results 1 to 4 of 4

1
Classification of equivariant complex vector bundles over a circle

Cho, JH; Kim, SS; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.41, no.3, pp.517 - 534, 2001-10

2
Classification of equivariant real vector bundles over a circle

Cho, JH; Kim, SS; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.42, no.2, pp.223 - 242, 2002-10

3
Extending representations of H to G with discrete G/H

Cho, JH; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43, 2006-01

4
QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0